# SDR DALA2021052102825

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,744 hours, 38,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 DURING INSPECTION MAINTENANCE FOUND LH 1640 FRAME HAS CRACK INDICATIONS IN THE LOWER INBOARD HOLE AT APPROX 3 AND 9 O CLOCK LOOKING AFT. CRACK INDICATIONS ARE IN THE FRAME LAYER. FRAME REPAIRED PER ERA 592625-14AD. (LP 1812890)
